# SDR SWIA2023010967083

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DETERMINED TO BE OUTSIDE SRM LIMITS, DETERMINED TO BE MAJOR REPAIR. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
